MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. STEALTH ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ORBITAL ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. STEALTH ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ORBITAL ATHERECTOMY DEVICE
Model Number PRD-SC30-MICRO
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 09/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.Per the physician, it was unknown what the cause of the dissection was.(b)(4).
 
Event or Problem Description
The stealth peripheral orbital atherectomy device (oad) was operated in the distal anterior tibial (at) artery, and balloon angioplasty was performed.During removal of the oad, the device became stuck in the distal at.The device was eventually removed after it was activated on low speed.Balloon angioplasty was performed, and treatment to the tibioperoneal trunk and peroneal artery was performed with a second oad.A dissection was observed in the at where the first oad had become stuck in the proximal at.It was unknown when the dissection occurred, and a stent was placed to resolve it.The patient was in stable condition.

Brand Name
STEALTH ORBITAL ATHERECTOMY SYSTEM
Common Device Name
PERIPHERAL ORBITAL ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old highway 8 nw
saint paul MN 55112
MDR Report Key12667727
Report Number3004742232-2021-00353
Device Sequence Number1179382
Product Code MCW
UDI-Device Identifier10850000491264
UDI-Public(01)10850000491264(17)230131(10)363313-1
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K190634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberPRD-SC30-MICRO
Device Catalogue Number7-10059-01
Device Lot Number363313-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2021
Initial Report FDA Received Date10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;